PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 1 | 47-63
Tytuł artykułu

Some averaging results for ordinary differential inclusions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider ordinary differential inclusions and we state and discuss some averaging results for these inclusions. Our results are proved under weaker conditions than the results in the literature.
Twórcy
autor
  • Laboratory of Mathematics, Djillali Liabés University, B.O. 89, 22000 Sidi Bel Abbés, Algeria
autor
  • Laboratory of Mathematics, Djillali Liabés University, B.O. 89, 22000 Sidi Bel Abbés, Algeria
  • Laboratory of Mathematics, Djillali Liabés University, B.O. 89, 22000 Sidi Bel Abbés, Algeria
autor
  • Laboratoiry of Dynamical Systems, Aboubekr Belkaid University, B.O. 119, 13000 Tlemcen, Algeria
Bibliografia
  • [1] J.P. Aubin and A. Cellina, Differential Inclusions. Set-Valued Maps and Viability Theory (Springer Verlag, Berlin-Heidelberg-New York-Tokyo, 1984). doi: 10.1007/978-3-642-69512-4
  • [2] K. Deimling, Multivalued Differential Equations (Walter de Gruyter, Berlin, 1992). doi: 10.1515/9783110874228
  • [3] G. Grammel, Averaging of multivalued differential equations, Int. J. Math. Math. Sci. 25 (2003), 1615-1622. doi: 10.1155/S016117120300680X
  • [4] S. Hu and N.S. Papageorgiou, Handbook of Multivalued Analysis, Volume I: Theory, Kluwer Academic Publishers (Dordrecht-Boston-London, 1997).
  • [5] T. Janiak and E. Łuczak-Kumorek, Method of averaging for the system of functional-differential inclusions, Discuss. Math. 16 (1996), 137-151.
  • [6] T. Janiak and E. Łuczak-Kumorek, Averaging of neutral inclusions when the average value of the right-hand side does not exist, Acta Math. Viet. 25 (2000), 1-11.
  • [7] S. Klymchuk, A. Plotnikov and N. Skripnik, Overview of V.A. Plotnikov's research on averaging of differential inclusions, Physica D: Nonlinear Phenomena 241 (2012), 1932-1947. doi: 10.1016/j.physd.2011.05.004
  • [8] N.A. Perestyuk, V.A. Plotnikov, A.M. Samoilenko and N.V. Skripnik, Differential equations with impulse effects: multivalued right-hand sides with discontinuities, (De Gruyter Studies in Mathematics: 40). Berlin/Boston: Walter De Gruyter GmbH&Co., 2011.
  • [9] N.V. Plotnikova, The Krasnosel'skii-Krein theorem for differential inclusions, Differ. Eq. 41 (2005), 1049-1053. doi: 10.1007/s10625-005-0248-5
  • [10] G.V. Smirnov, Introduction to the Theory of Differential Inclusions, Graduate Studies in Math. 41, AMS, Providence, 2002.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1169
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.